American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F32) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Martin R. Bridson. Fractional isoperimetric inequalities and subgroup distortion. J. Amer. Math. Soc. 12 (1999) 1103-1118. MR 1678924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Brian H. Bowditch. A topological characterisation of hyperbolic groups. J. Amer. Math. Soc. 11 (1998) 643-667. MR 1602069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alex Eskin. Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces. J. Amer. Math. Soc. 11 (1998) 321-361. MR 1475886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alex Eskin and Benson Farb. Quasi-flats and rigidity in higher rank symmetric spaces. J. Amer. Math. Soc. 10 (1997) 653-692. MR 1434399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mladen Bestvina and Geoffrey Mess. The boundary of negatively curved groups . J. Amer. Math. Soc. 4 (1991) 469-481. MR 1096169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hyman Bass and Ravi Kulkarni. Uniform tree lattices . J. Amer. Math. Soc. 3 (1990) 843-902. MR 1065928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia